UZH-Logo

Maintenance Infos

Renormalization group flow of a hierarchical sine-Gordon model by partial differential equations


Kappeler, T; Pinn, K; Wieczerkowski, C (1991). Renormalization group flow of a hierarchical sine-Gordon model by partial differential equations. Communications in Mathematical Physics, 136(2):357-368.

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1991
Deposited On:18 Feb 2010 11:31
Last Modified:05 Apr 2016 13:28
Publisher:Springer
ISSN:0010-3616
Publisher DOI:10.1007/BF02100030
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1096121
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0729.35128
http://projecteuclid.org/euclid.cmp/1104202356

Download

Full text not available from this repository.View at publisher

Author Collaborations